# SDR GTIA030397

- Difficulty date: May 18, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN FLOOR PANEL AT FS 1250-1303 CENTER, PANEL HONEY COMB EDGE BROKEN.  FABRICATED FLOOR PANEL.  (M)
